Document Open Access Logo

Numerical Approximation of Parabolic Stochastic Partial Differential Equations

Author Erika Hausenblas

Thumbnail PDF


  • Filesize: 66 kB
  • 2 pages

Document Identifiers

Author Details

Erika Hausenblas

Cite AsGet BibTex

Erika Hausenblas. Numerical Approximation of Parabolic Stochastic Partial Differential Equations. In Algorithms and Complexity for Continuous Problems. Dagstuhl Seminar Proceedings, Volume 4401, pp. 1-2, Schloss Dagstuhl - Leibniz-Zentrum für Informatik (2005)


The topic of the talk were the time approximation of quasi linear stochastic partial differential equations of parabolic type. The framework were in the setting of stochastic evolution equations. An error bounds for the implicit Euler scheme was given and the stability of the scheme were considered.
  • Stochastic Partial Differential Equations
  • Stochastic evolution Equations
  • Numerical Approximation
  • implicit Euler scheme


  • Access Statistics
  • Total Accesses (updated on a weekly basis)
    PDF Downloads
Questions / Remarks / Feedback

Feedback for Dagstuhl Publishing

Thanks for your feedback!

Feedback submitted

Could not send message

Please try again later or send an E-mail